Translator Disclaimer
October 2005 Existence and polynomial growth of periodic solutions to KdV-type equations
Yung-Fu FANG
Hokkaido Math. J. 34(3): 629-654 (October 2005). DOI: 10.14492/hokmj/1285766289

Abstract

We establish local and global existence of periodic solutions for KdV type equations, employing Fourier series and a fixed point argument. We also investigate the polynomial growth of the solutions.

Citation

Download Citation

Yung-Fu FANG. "Existence and polynomial growth of periodic solutions to KdV-type equations." Hokkaido Math. J. 34 (3) 629 - 654, October 2005. https://doi.org/10.14492/hokmj/1285766289

Information

Published: October 2005
First available in Project Euclid: 29 September 2010

zbMATH: 1091.35079
MathSciNet: MR2186825
Digital Object Identifier: 10.14492/hokmj/1285766289

Subjects:
Primary: 35D05

Rights: Copyright © 2005 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.34 • No. 3 • October 2005
Back to Top